# SDR 1308061705

- Difficulty date: June 17, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Gulstm GIV
- Aircraft serial: 1308
- Engine: Rroyce TAY6118
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 39889631
- Part serial: 126C
- Condition: Malfunctioned
- Location: Engine
- Part time: 7,674 hours, 3,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB AUTO THROTTLES VARY EPR +/- .04 FROM TARGET EPR
